# SDR SIMA200531501

- Difficulty date: November 8, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Engine: Garrtt TPE33112UA
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60708
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW FOUND EMERGENCY LIGHTS INTERMITTENT.  REPLACED NR 1, NR 2, NR 3, AND NR 4 EMERGENCY LIGHTNING BATTERIES.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  NR 1) PN OFF 2013-1A, SN OFF 60708.  NR 2) PN OFF 2013-1A, SN OFF 81147.  NR 3) PN OFF 2013-1A, SN OFF 72755.  NR4) PN OFF 2013-1A, SN OFF 67824.  (K)
